Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 286, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Oct 13, 2011, 6:55 PM EDT for Jenkins County, Screven County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2011, 6:55 PM EDT (22:55 UTC)
- Expired
- Oct 13, 2011, 7:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Jenkins County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:37 PM EDT | TSTM WND DMG | Captolo, GA | LAW ENFORCEMENT REPORTED ONE TREE DOWN ALONG RED BLUFF ROAD. |
| Oct 13, 7:39 PM EDT | TSTM WND DMG | Sylvania, GA | *** 1 INJ *** LAW ENFORCEMENT REPORTED 5 TREES DOWN IN SYLVANIA GEORGIA. ONE ADULT FEMALE WAS INJURED AND TAKEN TO A HOSPITAL AFTER COLLIDING WITH A TREE DOWN ON STATESBORO ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
663
WUUS52 KCHS 132255
SVRCHS
GAC165-251-132345-
/O.NEW.KCHS.SV.W.0286.111013T2255Z-111013T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
655 PM EDT THU OCT 13 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 745 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM HERNDON TO 21
MILES SOUTHWEST OF BUTTS...MOVING NORTHEAST AT 50 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* SOME LOCATIONS IN THE WARNING INCLUDE...
HERNDON...PERKINS...EMMALANE...MILLEN...SCARBORO...ROCKY FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3295 8182 3292 8176 3304 8156 3303 8152
3301 8149 3295 8151 3284 8145 3249 8154
3249 8155 3255 8169 3266 8183 3261 8200
3262 8203 3266 8209 3282 8215
TIME...MOT...LOC 2256Z 242DEG 45KT 3282 8208 3250 8217
$$2 follow-up statements
330
WWUS52 KCHS 132308
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
708 PM EDT THU OCT 13 2011
GAC165-251-132345-
/O.CON.KCHS.SV.W.0286.000000T0000Z-111013T2345Z/
SCREVEN GA-JENKINS GA-
708 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR JENKINS AND SCREVEN COUNTIES...
AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAWTON TO 10 MILES SOUTH OF
FOUR POINTS...OR ALONG A LINE EXTENDING FROM MILLEN TO 8 MILES
NORTHWEST OF WESTSIDE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN...
BURTONS FERRY LANDING...BUTTS...CAPTOLO...DOVER...EMMALANE...
HERNDON...HILLTONIA...HUNTERS...MILLEN...MILLHAVEN...OLIVER...
PERKINS...ROCKY FORD...SCARBORO...SYLVANIA AND WOODCLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3295 8182 3292 8176 3304 8156 3303 8152
3301 8149 3295 8151 3284 8145 3249 8154
3249 8155 3255 8169 3266 8183 3261 8200
3262 8203 3266 8209 3282 8215
TIME...MOT...LOC 2308Z 242DEG 45KT 3287 8191 3255 8200
$$661
WWUS52 KCHS 132321
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
721 PM EDT THU OCT 13 2011
GAC165-251-132345-
/O.CON.KCHS.SV.W.0286.000000T0000Z-111013T2345Z/
SCREVEN GA-JENKINS GA-
721 PM EDT THU OCT 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR JENKINS AND SCREVEN COUNTIES...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF MILLHAVEN TO ROCKY
FORD...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MILLEN TO
MIDDLEGROUND...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN...
BURTONS FERRY LANDING...CAPTOLO...DOVER...EMMALANE...HILLTONIA...
HUNTERS...MILLEN...MILLHAVEN...OLIVER...PERKINS...ROCKY FORD...
SCARBORO...SYLVANIA AND WOODCLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3291 8204 3296 8186 3295 8182 3292 8176
3304 8156 3301 8149 3295 8151 3284 8145
3249 8155 3251 8158 3251 8159 3255 8169
3266 8183 3261 8200
TIME...MOT...LOC 2321Z 242DEG 45KT 3294 8174 3262 8183
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:29 PM EDT, 26 minutes earlier.
Area forecast discussion, Oct 13, 6:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 629 PM EDT THU OCT 13 2011 .SYNOPSIS... A STRONG COLD FRONT WILL CROSS THE REGION TONIGHT...FOLLOWED BY DRY HIGH PRESSURE THROUGH EARLY NEXT WEEK. ANOTHER COLD FRONT COULD MOVE INTO THE AREA DURING THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AHEAD OF A STRONG SHORTWAVE TROUGH AND ASSOCIATED SURFACE COLD FRONT... UPSTREAM/WIDESPREAD THUNDERSTORMS WILL ADVANCE THROUGH THE FORECAST AREA THIS EVENING. INITIALLY...A DAMAGING WIND THREAT/ISOLATED LARGE HAIL THREAT WILL EXIST ACROSS WESTERN COUNTIES AS 0-6 KM BULK SHEAR 40-50 KT...INCREASING MID LEVEL WINDS...DOWNDRAFT CAPES APPROACHING 1000 J/KG AND FAVORABLE WET BULB ZERO HEIGHTS/COOLING MID LEVELS WILL CONTINUE TO SUPPORT BOWING SEGMENTS/OCCASIONAL SUPERCELL STRUCTURES. PRE-CONVECTIVE INSTABILITY IS NOT STRONG...AND PER COLLABORATION WITH SPC OPTED NOT TO ISSUE A SEVERE THUNDERSTORM WATCH AS EXISTING INSTABILITY WILL WEAKEN AFTER SUNSET AND THE DAMAGING WIND/LARGE HAIL THREAT WILL DIMINISH ACCORDINGLY. INCLUDED AN EVENING MENTION OF DAMAGING WIND POTENTIAL WITHIN PUBLIC FORECASTS. EARLIER ONSET OF SHOWERS/THUNDERSTORMS SHOULD TRANSLATE TO AN EARLIER END TO PRECIPITATION OVERNIGHT/EARLY FRIDAY. ADJUSTED POPS TO ACCOUNT FOR THESE TRENDS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE COLD FRONT WILL RAPIDLY SHIFT INTO THE ATLANTIC BY FRIDAY MORNING...AS THE AXIS OF THE UPPER LEVEL TROUGH SWINGS ACROSS THE REGION AND LIFTS NORTHEAST. NEGATIVE VORTICITY ADVECTION WILL SLIP INTO THE SOUTHEAST STATES BEHIND THE TROUGH AXIS...WHILE DRY SURFACE HIGH PRESSURE ALSO PRESSES EAST INTO THE FORECAST AREA. EXPECT RAIN CHANCES TO BE NEAR ZERO BY MID MORNING FRIDAY UNDER CLEARING SKIES. THE SURFACE HIGH WILL HAVE ORIGINATED FROM THE LEEWARD SIDE OF THE ROCKY MOUNTAIN RANGE...AND HAVING TRACKED ACROSS MUCH OF THE SOUTHERN UNITED STATES BEFORE REACHING THE SOUTHEAST COAST...WILL ONLY BE ASSOCIATED WITH WEAK COLD ADVECTION. DEEP LAYER FLOW WILL HAVE A DOWNSLOPE COMPONENT...AND WHEN COMBINED WITH ABUNDANT SUNSHINE...ANY EFFECTS OF COLD ADVECTION WILL LIKELY BE MITIGATED. THUS EXPECT HIGH TEMPERATURES TO STILL REACH THE LOWER 80S AWAY FROM THE LOCALLY COOLER COASTLINE. BREEZY CONDITIONS WILL DEVELOP BY FRIDAY AFTERNOON...AS DAYTIME MIXING TAPS INTO A STRONG 25 TO 30 KT LOW LEVEL JET. THE CENTER OF THE SURFACE HIGH WILL CONTINUE TO SHIFT EAST THROUGH SATURDAY...MOVING DIRECTLY OVER THE FORECAST AREA AND THEN OFFSHORE BY LATE SUNDAY. THIS PATTERN WILL SUPPORT A PERIOD OF DRY AND QUIET WEATHER DURING THE WEEKEND. UNDER A WEAK UPPER RIDGE AND ABUNDANT SUNSHINE...TEMPERATURES WILL GENERALLY RANGE A DEGREE OR TWO ABOVE SEASONAL NORMALS...RISING TO AROUND 80 TO 82 DEGREES AWAY FROM THE LOCALLY COOLER COASTLINE. AFTERNOON DEWPOINTS IN THE 40S TO LOW 50S ARE INDICATIVE OF THE NOTICEABLY LOWER HUMIDITY BEHIND THE COLD FRONT FRIDAY INTO THE WEEKEND. PERHAPS THE MOST NOTICEABLE CHANGE IN TEMPERATURES WILL BE AT NIGHT...AS LOWER HUMIDITY COMBINES WITH CLEAR SKIES AND DIMINISHING WINDS TO SUPPORT IMPROVED RADIATIONAL COOLING CONDITIONS. LOW TEMPERATURES WILL RANGE FROM AROUND 50 DEGREES INLAND TO NEAR 60 ALONG THE COAST. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A SHORT WAVE DROPS OUT OF CANADA INTO THE NORTHERN PLAINS EARLY IN THE WEEK...EVENTUALLY DROPPING SE INTO THE OH VALLEY. SHORT WAVE ENERGY DROPPING INTO THE BASE OF THE TROUGH WILL FORM A SURFACE LOW OVER THE MID MS VALLEY OR THEREABOUTS EARLY NEXT WEEK...WITH AN ASSOCIATED COLD FRONT TRAILING FROM THE LOW TO HEAD TOWARD THE AREA BY TUESDAY. THE LACK OF MOISTURE AND ANTICYCLONIC FLOW AROUND THE WESTERN EDGE OF THE ATLANTIC RIDGE KEEPS US DRY THROUGH TUESDAY. THE FRONT THEN LOOKS TO PUSH THROUGH WEDNESDAY...BUT MOISTURE IS STILL SOMEWHAT RESTRICTED SO WE WILL SHOW POPS NO HIGHER THAN 20 PERCENT. THERE ARE INDICATIONS THAT THE STRONG HIGH BUILDING IN WAKE OF THE COLD FRONT WILL BRING EVEN COOLER WEATHER BY THURSDAY OR NEXT WEEK. BUT PRIOR TO THAT TIME...TEMPS WILL REMAIN NEAR OR ABOVE SEASONAL LEVELS. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... SHOWERS/THUNDERSTORMS WILL MOST LIKELY IMPACT TERMINALS BETWEEN 01Z-04Z. THEN...IN THE WAKE OF COLD FROPA...EXPECT WINDS TO REMAIN ELEVATED OVERNIGHT AS MODEL SOUNDINGS SHOW 25 TO 30 KNOTS WINDS JUST OFF THE SURFACE. AFTER SUNRISE...MUCH OF THESE STRONGER WINDS WILL MIX DOWN TO THE SURFACE RESULTING IN GUSTS NEAR 20 KNOTS FOR MUCH OF FRIDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...VFR WEATHER WILL GENERALLY PREVAIL. && .MARINE... THUNDERSTORMS..PERHAPS WITH STRONG WIND GUSTS...WILL PUSH THROUGH THE COASTAL WATERS LATE THIS EVENING INTO THE OVERNIGHT. THE LOW-LEVEL JET WILL STRENGTHEN DRAMATICALLY THIS EVENING WITH THE APPROACH OF A POTENT SHORTWAVE. THE BEST MIXING PROFILES WILL BE OVER THE OUTER GA WATERS WHERE WE EXPECT SOME 25 KT GUSTS TO DEVELOP BY LATE THIS EVENING. THE NEARSHORE WATERS COULD BE CLOSE TO SMALL CRAFT AT TIMES DUE TO OCCASIONAL 25 KT GUSTS BUT WE HELD OFF ON SMALL CRAFT ADVISORIES EXCEPT TO CONTINUE THE ADVISORY FOR THE OFFSHORE GA LEG. SMALL CRAFT ADVISORY WINDS IN THE OUTER GEORGIA WATERS WILL LIKELY LINGER INTO FRIDAY MORNING. CONDITIONS IN THE SOUTH CAROLINA ZONES WILL BE MORE MARGINAL...WITH OCCASIONAL GUSTS ABOVE 20 KT BEFORE NOON. PREFER TO CAP WEST WINDS AT 20 KT FOR THESE ZONES DUE TO UNCERTAINTY IN THE EXTENT AND DURATION OF ANY MORE FREQUENT GUSTS. THE CHARLESTON HARBOR COULD ALSO SEE MARGINAL SMALL CRAFT ADVISORY CONDITIONS DEVELOP DURING THE AFTERNOON HOURS...AS ROBUST DIURNAL MIXING COULD TAP INTO A 25 KT LOW LEVEL JET. STILL PREFER TO HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME CONSIDERING BORDERLINE CRITERIA AND UNCERTAINTY IN DURATION. DESPITE MODERATE WIND SPEEDS ON FRIDAY...AN OFFSHORE FETCH WILL LIMIT THE HEIGHT OF SEAS TO NO MORE THAN 3 OR 4 FT WITHIN 20 NM...AND 4 OR 5 FT FURTHER OFFSHORE. WITH SURFACE HIGH PRESSURE IN CONTROL OF THE WATERS SATURDAY INTO NEXT WEEK...WINDS WILL HOLD MAINLY AT 15 KT OR LESS...WITH SEAS NO MORE THAN 3 OR MAYBE 4 FT THROUGH TUESDAY. WINDS AND SEAS WILL BUILD IN WAKE OF THE COLD FRONT DURING MID WEEK...AND ADVISORY CONDITIONS COULD RETURN FOR WEDNESDAY AND THURSDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR AMZ374. &&
Hazardous weather outlook, Oct 13, 3:56 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 356 PM EDT THU OCT 13 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-142000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 356 PM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER...A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. A FEW BANDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MOVE THROUGH THE AREA THIS EVENING. A FEW OF THE STRONGER SHOWERS OR STORMS COULD PRODUCE ISOLATED DAMAGING WIND GUSTS. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 6 PM UNTIL 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY PERSONNEL ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON.
In the hours before
Special weather statement, Oct 13, 6:12 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT THU OCT 13 2011
GAZ087-088-099-100-114-115-137-132315-
BULLOCH-CANDLER-EVANS-JENKINS-LONG-SCREVEN-TATTNALL-
612 PM EDT THU OCT 13 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...SCREVEN...
JENKINS...EVANS...BULLOCH...CANDLER AND LONG COUNTIES THROUGH 715 PM
EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF HERNDON TO 37 MILES WEST OF ALTAMAHA...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...BELLVILLE...BUTTS...CLAXTON...COBBTOWN...COLLINS...DOVER...
EMMALANE...GEORGIA SOUTHERN...GLENNVILLE...GORDONIA ALTAMAHA STATE
PARK...HAGAN...HERNDON...HILLTONIA...HOPEULIKIT...MANASSAS...
MENDES...METTER...MIDDLEGROUND...MIDWAY...MILLEN...MILLHAVEN...
PERKINS...PORTAL...PULASKI...REGISTER...REIDSVILLE...ROCKY FORD...
SCARBORO...STATESBORO...SYLVANIA...WESTSIDE AND WOODCLIFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND WIND DAMAGE
IN CENTRAL GEORGIA.
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3252 8216 3256 8209 3255 8203 3260 8201
3266 8209 3282 8215 3292 8209 3296 8185
3292 8176 3301 8161 3301 8154 3178 8198
3188 8212 3191 8223 3218 8219 3236 8225
TIME...MOT...LOC 2211Z 266DEG 36KT 3293 8222 3188 8280The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:28 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Oct 13, 5:03 AM EDT | Small Craft Advisory | CHS | 36 hr | |
| Oct 13, 6:12 PM EDT | Special Weather Statement | CHS | Candler, Evans, Jenkins, Tattnall | 63 min |
| Oct 13, 6:44 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 61 min |
| Oct 13, 7:44 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans, Screven | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.